MathSciNet Relay Station
MathSciNet bibliographic data
MR1108579 06C15 (03G12 06B30 81P10)
Riečanová, Zdenka; Pulmannová, Sylvia Logics with separating sets of measures. Math. Slovaca 41 (1991), no. 2, 167–177.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement